# SDR CA971010008

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172D
- Engine: Cont O300C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 104439
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: K, Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE THE ENGINE BEGAN TO SUFFER POWER LOSS WITHOUT WARNING. EMERGENCY LANDING WAS CARRIED OUT. POST FLIGHT INSPECTION FOUND FUEL POURING FROM THE CARBURETOR. THE CARBURETOR WAS REPLACED WITH AN OVERHAULED UNIT AND THE ENGINE WAS GROUND RUN SERVICEABLE.
